A Generalization of Folner's Condition.

Joseph Max Rosenblatt

Mathematica Scandinavica (1973)

  • Volume: 33, page 153-170
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Rosenblatt, Joseph Max. "A Generalization of Folner's Condition.." Mathematica Scandinavica 33 (1973): 153-170. <http://eudml.org/doc/166322>.

author = {Rosenblatt, Joseph Max},
journal = {Mathematica Scandinavica},
pages = {153-170},
title = {A Generalization of Folner's Condition.},
url = {http://eudml.org/doc/166322},
volume = {33},
year = {1973},

AU - Rosenblatt, Joseph Max
TI - A Generalization of Folner's Condition.
JO - Mathematica Scandinavica
PY - 1973
VL - 33
SP - 153
EP - 170
UR - http://eudml.org/doc/166322
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.